# SDR ASAA2016013015314

- Difficulty date: January 30, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 31,716 hours, 9,648 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A940118
- Condition: Corroded
- Location: Bs 727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL SPLICE AT BS 727I+4 CORRODED.  ACFT GROUNDED.  REMOVED CORROSION IAW DWG NR 146A9401,  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53.
